# SDR P5CA2017092600339

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,538 hours, 19,846 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE AFTER TAKEOFF.  FWD CARGO BACKUP; THEN EXTINGUISHED DURING CLIMB.  PERFORMED A BITE TEST OF ZONE TEMP. CONTROLLER TEST OK.
